Morbilliform Drug Reaction with Histologic Features of Pustular Dermatosis Associated with Bryostatin-1

October 2003 | Volume 2 | Issue 5 | Case Report | 557 | Copyright © 2003

Jennifer M. Krejci-Manwaring, MD; Melissa A. Bogle, MD and Hafeez A, Diwan, MD

Abstract

Bryostatin-1 is a new chemotherapeutic agent that inhibits protein kinase C. The most common side effect and the dose limiting toxicity is myalgia. The cutaneous side effects reported during the phase I and II trials were alopecia, mucositis, nonspecific “rash,” “bronzing,” and hyperpigmentation in sun exposed areas. No specific acute drug eruptions have been reported. We present the first reported case of a morbilliform drug eruption with histologic features of intraepidermal and subcorneal spongiotic pustules containing eosinophils secondary to bryostatin-1.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles